Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medications that cause facial wasting
May 2, 2008

I am current on Atripla. I do have facial wasting from previous medication. It Atripla a drug that will not cause Facial Wasting or should I consider switching to another medication?

Thanks, Robert

Response from Dr. Pierone

Atripla is a medication which is least associated with facial lipoatrophy. There is a trend towards improvement of facial wasting when either AZT or d4T is changed to Viread which is one of the nucleosides in Atripla.

There are effective injectable treatments for facial lipoatrophy, although the specific agents and availability depends to a large extent where you live.

Good luck!



Previous
Bio alcamid and risk of infection
Next
No meds. Why facial wasting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement